Jump to content
Important Survey - Please Participate ×

Years off valium, is this a wave or natural symptom?


[Ma...]

Recommended Posts

Hi folks,

 

For the most part - my withdrawal syndrome is gone. But occasionally I get funny symptoms, I got a set of them today and I thought I better check in.

 

So I am working on weight loss, calorie restriction diet and exercise. Today I really upped the ante, and I forgot that I do still get some weird symptoms when exercising, but did a pretty heavy routine anyway and I didn't eat much afterwards.

 

So a couple of hours later I drove to the supermarket, got out of my car and started walking to the shop, suddenly I felt like I wasn't walking but almost floating and feeling vague - I noticed it and freaked out, and snapped out of it. So it occurred again 2 minutes later again, felt like I wasn't walking but floating - my mind felt really detached, like you get when you wake up wrong. I noticed it and this time had a proper panic, I felt my heart race and it didn't come back although I still feel a little vague and quite anxious - anticipatory anxiety.

 

So I really can't tell, does this sound like a wave from exercising? Or maybe I exercised too hard and didn't eat enough? Thanks in advance. 

Link to comment
Share on other sites

Hi Matt,

 

First of all, I'm so glad that you're mostly healed!  To respond to your questions - I think it's totally conceivable that you may have pushed your CNS too hard with a heavy exercise routine and perhaps got lightheaded from low blood sugar.  The episode sounds like DP that can be a withdrawal symptom.  It's a very unsettling experience and it's no wonder it raised your anxiety.  As you say, you upped the ante and I think your suspicions are right - it seems like your body is telling you to ease up with the intensity of your exercise and to give it the fuel it needs.  I guess the message is, even a few years out, we need to be kind and gentle with ourselves.

 

Take care,

Brighterday

  • Like 1
Link to comment
Share on other sites

×
×
  • Create New...